RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 1996, Volume 3, Number 1/2, Pages 3–17 (Mi jmag477)  

On recurrence and superrecurrence of $H$-cocycles

S. I. Bezuglyi

B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, Khar'kov, 47, Lenin Ave., 310164, Kharkov, Ukraine

Abstract: A method of construction of $H$-cocycles taking values in an abelian l.c.s. group is studied. The necessary and sufficient conditions of superrecurrence of $H$-cocycles are found generalizing K. Schmidt's result on superrecurrence of cocycles.

Full text: PDF file (666 kB)
Full text: http:/.../abstract.php?uid=m03-0003e
Received: 05.11.1994
Language:

Citation: S. I. Bezuglyi, “On recurrence and superrecurrence of $H$-cocycles”, Mat. Fiz. Anal. Geom., 3:1/2 (1996), 3–17

Citation in format AMSBIB
\Bibitem{Bez96}
\by S.~I.~Bezuglyi
\paper On recurrence and superrecurrence of $H$-cocycles
\jour Mat. Fiz. Anal. Geom.
\yr 1996
\vol 3
\issue 1/2
\pages 3--17
\mathnet{http://mi.mathnet.ru/jmag477}


Linking options:
  • http://mi.mathnet.ru/eng/jmag477
  • http://mi.mathnet.ru/eng/jmag/v3/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020